Saturday, July 2, 2022
HomeFashionshe becomes “almost blind” as a result of this treatment

she becomes “almost blind” as a result of this treatment

Depending on the seriousness of the skin problems that we have, several solutions are available to us to treat them. When it comes toacne, we can either go through care (for mild to moderate acne) or through treatments. Among these we can count the Doxycycline, an antibiotic that aims to calm bacterial infections, especially skin infections.

At 15, this young American was prescribed Doxycycline to fight against her acne. “Doxycycline is a commonly prescribed medication and very effective to treat acne »confirmed Joshua Zeichner, director of cosmetic and clinical research in dermatology at Mount Sinai Health System in New York to the magazine pace. “The most common side effects are nausea, heartburn and sun sensitivity. »

A rare side effect of her acne treatment

On the other hand, other side effects exist… and Emma O’Mahoney had a bad experience of them. It was after two years of treatment that the teenager noticed a first sign in her back. “I had severe pain which prevented me from doing anything for about two and a half weeks. We thought I had moved a rib during dance class” she explained to Allure.

Soon after, the young American began to lose her sight. “We thought my eyes were tired. I didn’t do anything but stare at screens because of my enforced rest. But three days went by, and it only got worse,” said Emma O’Mahoney. After exams, the teenager learned that she was suffering intracranial hypertension. According to the Mayo Clinic of Minnesota, this is one of the side effects very rare of doxycycline. “This is more common in women of childbearing age who are overweight or have a history of raised intracranial pressure”we learn about their website.

“Acne is something normal”

Today aged 19 years oldEmma O’Mahoney has still not recovered her sight. “I have almost no peripheral vision anymore, I can’t see anything from the lower half of my right eye, I see black dots floating around, all the straight lines seem to be moving and everything is still a bit blurry,” she told Allure.

Still suffering from acne, the young woman learns a little more every day to love herself. And if at first she pretended, Emma O’Mahoney has now truly trust in her. Her Instagram profile is full of cute makeup photos. And for her beauty enhancements, she made the choice to no longer use foundation. “Acne sucks. But it’s something normal, and it shouldn’t make you lose your confidence.” she shared on Instagram. An ultra-positive message!

Also read:

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Most Popular

Recent Comments